Alert archive / Georgia / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 54, NWS Atlanta, GA

March 21, 2017Murray County, Whitfield County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Mar 21, 2017, 4:57 PM EDT for Murray County, Whitfield County, Georgia. It was in force for 33 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 21, 2017, 4:57 PM EDT (20:57 UTC)
Expired
Mar 21, 2017, 5:30 PM EDT
In force
33 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Murray County, GA, Whitfield County, GA

The radar

The Northeast Alabama radar (KHTX), 102 km from the middle of the area, began a volume at 21:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 21, 5:09 PM EDTHAIL 1.251 Ssw Pleasant Grove, GAQUARTER TO HAIL DOLLAR SIZE HAIL NORTH SIDE OF DALTON.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 12 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 21, 3:33 PM EDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 9.0 hours before the alert went out and 167 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2017-03-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2017-03-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 125 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1219 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
125 m²/s²
0-3 km storm-relative helicity
152 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

043 
WUUS52 KFFC 212057
SVRFFC
GAC213-313-212130-
/O.NEW.KFFC.SV.W.0054.170321T2057Z-170321T2130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
457 PM EDT TUE MAR 21 2017

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  West central Murray County in northwestern Georgia...
  Central Whitfield County in northwestern Georgia...

* Until 530 PM EDT

* At 456 PM EDT, a severe thunderstorm was located over Dalton,
  moving southeast at 15 mph.

  HAZARD...Quarter to ping pong ball size hail and 60 mph wind 
           gusts. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees. 

* Locations impacted include...
  Dalton, Chatsworth, Varnell, Tunnel Hill, Mill Creek, Dawnville,
  Rocky Face and Tilton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3479 8473 3463 8495 3478 8511 3482 8507
      3482 8506 3483 8506 3488 8502 3488 8501
      3489 8501 3490 8500
TIME...MOT...LOC 2056Z 296DEG 14KT 3479 8498 

HAIL...1.00IN
WIND...60MPH
 
$$
1 follow-up statement
841 
WWUS52 KFFC 212117
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
517 PM EDT TUE MAR 21 2017

GAC213-313-212130-
/O.CON.KFFC.SV.W.0054.000000T0000Z-170321T2130Z/
Murray GA-Whitfield GA-
517 PM EDT TUE MAR 21 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM EDT
FOR WEST CENTRAL MURRAY AND SOUTHEASTERN WHITFIELD COUNTIES...

At 516 PM EDT, a severe thunderstorm was located near Dawnville, or
near Dalton, moving southeast at 15 mph.

HAZARD...Quarter size hail and 60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
Dalton, Chatsworth and Dawnville. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

This storm is producing large hail. SEEK SHELTER NOW inside a sturdy
structure and stay away from windows.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3467 8490 3471 8496 3474 8496 3478 8493
      3483 8487 3478 8475
TIME...MOT...LOC 2116Z 296DEG 14KT 3475 8489 

HAIL...1.00IN
WIND...60MPH
 
$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 21, 3:35 PM EDT, 1 hour 22 minutes earlier.

Area forecast discussion, Mar 21, 3:35 PM EDT, 1 hour 22 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
335 PM EDT Tue Mar 21 2017

A cold front is currently situated along the GA/TN border. This
boundary will continue to sag southward overnight and Wednesday.
Still monitoring conditions for potentially severe weather late this
afternoon amd evening.

18Z FFC sounding shows very steep mid level lapse rates in place
along with ~1500 j/kg of surface based CAPE. However, moisture is
the column is lacking. Have seen some cu pop this afternoon, and
even with the favorable conditions, convection has not fired. Matter
of fact, weak showers that developed across south central TN
diminished as they moved southward.

The hi-res models are now developing some isold/sct convection out
ahead of the main complex late this afternoon. However, the main
system will be related to the complex currently pushing south across
western TN. Models continue to evolve this into a MCS that moves
across northern GA during the early evening hours. The hi-res models
keep most of the activity north of the Interstate 20 corridor. The
main mode of any severe weather that develops will be large hail and
damaging wind gusts.

Even now, there isn't much convergence along the frontal boundary.
Do expect shra/tsra to diminish overnight with the loss of heating
and any mid level support. With little surface moisture and lacking
frontal forcing on Wednesday, so have removed pops.

NListemaa

.LONG TERM /Thursday through Tuesday/...

Medium-range models continue to show a progressive pattern through
the extended forecast period. General timing of the various features
translating through the flow will vary somewhat from run-to-run,
however 12Z run does not show significant deviation from the
previous cycle, and little change was made to the Long Term Forecast
grids at this time. Please see the previous Long Term Forecast
Discussion below.

20

Previous LONG TERM Discussion /Wednesday Night through Monday/...

A front will cross the region Wednesday with strong high pressure
building in from the north. Given some mid-level impulses and
residual moisture within the column, some model solutions are
hinting at scattered showers through Thursday. Kept a schc pop to
account for this with the understanding that the apparent high
will likely win out, limiting precipitation coverage overall. So,
anticipate cloudy skies and much cooler temperatures Thursday
under northeast/easterly flow. Temperatures may run 10 degrees or
so below normal..in the low/mid 50s in north GA and around 60
within central GA.

Mid-level ridging will cross the region with the surface high
staying locked into place across north/northeast GA through much
of Friday. This will keep temperatures around climo for Friday.
The high will move out to sea Friday night into Saturday allowing
return flow to develop. Given this, we expect dry conditions
Friday through much of Saturday ahead of the next storm system.

A potent closed low will drop out of the Rockies and
quickly move east through the weekend. The models have
started to slow this feature the last couple of runs and also a
weakening trend has been noted. A front will approach from the
west late Saturday and slowly drape across northern GA before
becoming washed out Sunday night. Given the upper level support is
weakening with a broad surface boundary, feeling the overall
coverage and intensity of any thunderstorm activity is waning at
this point.

Another weak impulse will approach Monday afternoon, helping to
initiate shower activity across the residual boundary in north
GA. From this, you might gain the perspective that central
GA will likely see little in the way of precipitation amounts
through the long term...and you would be correct as much of the
dynamics will be lofted to the north.

Above normal temperatures expected through most of the long term,
apart from cooler airmass Thursday into early Friday.

26

&&

.AVIATION...
18Z Update...

Cold front will continue to sag south overnight and into early
Wednesday. A large area of shra/tsra is expected across portions
of north GA late this afternoon and evening. Not confident that
the thunderstorms will make it as far south as ATL, but am
hesitant to remove them from the TAF. MVFR conditions possible
overnight, but VFR cigs/vsbys expected for the afternoon on
Tuesday.

//ATL Confidence...18Z Update...

High confidence all elements.

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          57  71  43  54 /  60  10  20  20
Atlanta         57  72  47  54 /  40  10  20  20
Blairsville     50  66  38  51 /  70  10  20  20
Cartersville    54  68  45  55 /  50  10  20  20
Columbus        60  79  54  61 /  10  10  20  20
Gainesville     55  70  43  52 /  60  10  20  20
Macon           60  76  50  57 /  10  10  20  20
Rome            54  67  44  57 /  50  10  20  20
Peachtree City  55  73  48  55 /  20  10  20  20
Vidalia         62  75  51  58 /  10  10  20  20

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Severe Thunderstorm Watch until 11 PM EDT this evening for the
following zones: Banks...Barrow...Bartow...Catoosa...Chattooga...
Cherokee...Clarke...Clayton...Cobb...Dade...Dawson...DeKalb...
Douglas...Fannin...Floyd...Forsyth...Gilmer...Gordon...Greene...
Gwinnett...Hall...Henry...Jackson...Lumpkin...Madison...Morgan...
Murray...Newton...North Fulton...Oconee...Oglethorpe...
Paulding...Pickens...Polk...Rockdale...South Fulton...
Taliaferro...Towns...Union...Walker...Walton...White...
Whitfield...Wilkes.

&&

SHORT TERM...NListemaa
LONG TERM....20
AVIATION...NListemaa
Hazardous weather outlook, Mar 21, 12:00 PM EDT, 4 hours 57 minutes before
Hazardous Weather Outlook...Updated
National Weather Service Peachtree City GA
1200 PM EDT Tue Mar 21 2017

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-221115-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
1200 PM EDT Tue Mar 21 2017

This Hazardous Weather Outlook is for portions of North and Central
Georgia.

.DAY ONE...This Afternoon and Tonight...

Scattered strong to severe thunderstorms are likely across portions
of north Georgia this afternoon through the evening hours. A few of
these storms could produce large hail and damaging winds.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday...

There is a chance of thunderstorms across north Georgia Saturday
through Sunday.

Otherwise, no hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not requested but spotters are encouraged
to submit reports of severe weather through the web by going to
weather.gov/atlanta.

In the hours before

Special weather statement, Mar 21, 4:08 PM EDT, 49 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
408 PM EDT TUE MAR 21 2017

GAZ006-008-015-212100-
Union GA-Lumpkin GA-Fannin GA-
408 PM EDT TUE MAR 21 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN UNION...LUMPKIN AND
SOUTHEASTERN FANNIN COUNTIES UNTIL 500 PM EDT...

At 407 PM EDT...a strong thunderstorm was over Gaddistown, or 11
miles northwest of Dahlonega...moving southeast at 15 mph.

  HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Dahlonega, Suches, Camp Merrill, Hawk Mountain Shelter, Garland,
Porter Springs, Turners Corner, Gaddistown and Gooch Mountain
Shelter.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3467 8419 3479 8407 3469 8388 3448 8390
TIME...MOT...LOC 2007Z 310DEG 21KT 3468 8408

HAIL...0.25IN
WIND...40MPH
Local storm report, Mar 21, 4:13 PM EDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
413 PM EDT TUE MAR 21 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0410 PM     HAIL             1 WNW CENTERSIDE        34.53N  83.75W
03/21/2017  E1.00 INCH       WHITE              GA   TRAINED SPOTTER

            TRAINED SPOTTER REPORTED HAIL COVERING THE GROUND AND
            STILL HAILING AT TIME OF CALL.

&&

EVENT NUMBER FFC1700258

DJN
Local storm report, Mar 21, 4:17 PM EDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
417 PM EDT TUE MAR 21 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 PM     HAIL             1 SW LEO                34.53N  83.75W
03/21/2017  E1.50 INCH       WHITE              GA   TRAINED SPOTTER

            TRAINED SPOTTER REPORTED WALNUT SIZED HAIL IN WHITE
            COUNTY... GA

&&

EVENT NUMBER FFC1700259

KING
Special weather statement, Mar 21, 4:23 PM EDT, 34 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
423 PM EDT TUE MAR 21 2017

GAZ001-002-011-212100-
Chattooga GA-Walker GA-Dade GA-
423 PM EDT TUE MAR 21 2017

...SIGNIFICANT WEATHER ADVISORY FOR CHATTOOGA...SOUTHWESTERN WALKER
AND SOUTHERN DADE COUNTIES UNTIL 500 PM EDT...

At 422 PM EDT...a strong thunderstorm was near Center Post, or 8
miles north of Summerville...moving southeast at 25 mph.

  HAZARD...40 to 50 mph wind...up to penny sized hail and frequent
           cloud to ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Summerville, Trion, Center Post, Subligna, Suttles Mill, Cloudland,
Berryton, Tidings and James H. Floyd State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3462 8511 3455 8512 3452 8515 3445 8517
      3438 8532 3453 8551 3469 8555
TIME...MOT...LOC 2022Z 300DEG 21KT 3460 8540

HAIL...0.75IN
WIND...50MPH
Local storm report, Mar 21, 4:29 PM EDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
429 PM EDT TUE MAR 21 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0423 PM     HAIL             CENTERSIDE              34.52N  83.74W
03/21/2017  E1.75 INCH       WHITE              GA   EMERGENCY MNGR

            WHITE COUNTY FIRE REPORTING UP TO GOLF BALL SIZE HAIL
            ALONG OLD HWY 75 NEAR THE HALL AND WHITE COUNTY LINE.
            TIME ESTIMATED.

&&

EVENT NUMBER FFC1700260

DJN
Special weather statement, Mar 21, 4:36 PM EDT, 21 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
436 PM EDT TUE MAR 21 2017

GAZ003-004-212115-
Whitfield GA-Catoosa GA-
436 PM EDT TUE MAR 21 2017

...SIGNIFICANT WEATHER ADVISORY FOR WHITFIELD AND SOUTHEASTERN
CATOOSA COUNTIES UNTIL 515 PM EDT...

At 435 PM EDT...a strong thunderstorm was over Rocky Face, or near
Dalton...moving east at 10 mph.

  HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Dalton, Tunnel Hill, Rocky Face, Mill Creek and Dawnville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3484 8486 3471 8492 3471 8494 3470 8493
      3464 8496 3480 8515 3489 8508
TIME...MOT...LOC 2035Z 284DEG 10KT 3481 8503

HAIL...0.25IN
WIND...40MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 21, 3:40 PM EDTSpecial Weather StatementFFCBanks50 min
Mar 21, 3:50 PM EDTSevere Thunderstorm WarningFFCBanks, Hall, White40 min
Mar 21, 4:08 PM EDTSpecial Weather StatementFFCLumpkin52 min
Mar 21, 4:23 PM EDTSpecial Weather StatementFFCChattooga37 min
Mar 21, 4:29 PM EDTSevere Thunderstorm WarningFFCHall, White46 min
Mar 21, 4:36 PM EDTSpecial Weather StatementFFCWhitfield39 min
Mar 21, 4:58 PM EDTSpecial Weather StatementFFCUnion47 min
Mar 21, 5:04 PM EDTFlash Flood WarningFFCHall, White6 hr
Mar 21, 5:09 PM EDTSevere Thunderstorm WarningFFCFannin, Lumpkin, Union51 min
Mar 21, 5:13 PM EDTSevere Thunderstorm WarningFFCBanks, Hall, White47 min
Mar 21, 5:18 PM EDTSevere Thunderstorm WarningFFCDade, Walker18 min
Mar 21, 5:24 PM EDTSpecial Weather StatementFFCMurray36 min
Mar 21, 5:41 PM EDTSevere Thunderstorm WarningFFCLumpkin, White49 min
Mar 21, 5:44 PM EDTSpecial Weather StatementFFCDade31 min
Mar 21, 5:52 PM EDTSevere Thunderstorm WarningFFCFannin, Lumpkin, Union38 min
Mar 21, 5:59 PM EDTSevere Thunderstorm WarningFFCBanks46 min
Mar 21, 6:06 PM EDTFlash Flood WarningFFCDade, Walker6 hr
Mar 21, 6:06 PM EDTSevere Thunderstorm WarningFFCFannin24 min
Mar 21, 6:07 PM EDTSevere Thunderstorm WarningFFCDade, Walker23 min
Mar 21, 6:20 PM EDTFlash Flood WarningFFCLumpkin, Union, White6 hr
Mar 21, 6:27 PM EDTSpecial Weather StatementFFCJackson33 min
Mar 21, 6:28 PM EDTSpecial Weather StatementFFCWalker32 min
Mar 21, 6:28 PM EDTSevere Thunderstorm WarningFFCLumpkin, Union47 min
Mar 21, 6:31 PM EDTSpecial Weather StatementFFCWhite44 min
Mar 21, 6:33 PM EDTSevere Thunderstorm WarningFFCFannin42 min
Mar 21, 6:38 PM EDTSevere Thunderstorm WarningFFCCatoosa, Dade, Walker37 min
Mar 21, 6:53 PM EDTSevere Thunderstorm WarningFFCClarke, Jackson, Madison52 min
Mar 21, 6:56 PM EDTSpecial Weather StatementFFCBanks49 min
Mar 21, 7:08 PM EDTSevere Thunderstorm WarningFFCMadison37 min
Mar 21, 7:09 PM EDTSpecial Weather StatementFFCForsyth51 min
Mar 21, 7:11 PM EDTSevere Thunderstorm WarningFFCCatoosa, Chattooga, Dade, Floyd, Gordon, Walker and 1 more49 min
Mar 21, 7:13 PM EDTSpecial Weather StatementFFCJackson47 min
Mar 21, 7:16 PM EDTSevere Thunderstorm WarningFFCFannin, Union44 min
Mar 21, 7:17 PM EDTSpecial Weather StatementFFCWalton43 min
Mar 21, 7:21 PM EDTSevere Thunderstorm WarningFFCClarke, Madison, Oglethorpe24 min
Mar 21, 7:24 PM EDTSevere Thunderstorm WarningFFCBarrow, Jackson, Oconee36 min
Mar 21, 7:33 PM EDTSevere Thunderstorm WarningFFCBarrow, Gwinnett, Walton42 min
Mar 21, 7:35 PM EDTSpecial Weather StatementFFCBanks25 min
Mar 21, 7:37 PM EDTSpecial Weather StatementFFCGilmer, Murray23 min
Mar 21, 7:41 PM EDTSpecial Weather StatementFFCDawson34 min
Mar 21, 7:41 PM EDTSevere Thunderstorm WarningFFCGilmer, Murray34 min
Mar 21, 7:45 PM EDTSevere Thunderstorm WarningFFCClarke, Jackson, Madison, Oconee, Oglethorpe45 min
Mar 21, 7:48 PM EDTSpecial Weather StatementFFCLumpkin, White27 min
Mar 21, 7:48 PM EDTSevere Thunderstorm WarningFFCBartow, Chattooga, Fannin, Floyd, Gilmer, Gordon and 3 more42 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.